# SDR 03FDEA01792

- Difficulty date: October 21, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 39,117 hours, 24,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF WHILE RETRACTING THE FLAPS FROM 5 DEGREES TO 2, BOTH FLAP   INDICATIONS STUCK BETWEEN 5 AND 2 AND INTRANSIT LIGHT SHOWED AMBER, THE S/O'S VERIFICATION PANEL SHOWED ALL LED'S DOWN.  AFTER APPROX 5 MIN THE LED'S RANDOMLY SEQUENCED TO 2, 3, 6, 7 AND INTRANSIT LIGHT CHANGED TO GREEN, THE FLAP GAUGE NEVER MOVED FROM THE STUCK POSITION BETWEEN 2 DEGREES AND 5.  REFERENCED THE QRH.  THE FLAP HANDLE WAS DIFFICULT TO MOVE DURING BOTH   RETRACTION AND EXTENSION.  THE FLAPS EXTENDED NORMALLY TO 5 DEGREES AND THEN ALL THE WAY TO FLAPS 30 ON THE RETURN.  RIGGED FLAPS PER MM 27-51-00-2.  SPOILER RIG ACCOMPLISHED IAW MM 27-61-005-2.  AILERON RIG CHECK ACCOMPLISHED IAW MM 27-10-000-5 AND WO 24672.
